# SDR 2024FA0000374

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: General aviation
- Aircraft: N8508C
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635164
- Aircraft time: 10,233 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: GL6020B
- Part serial: A2T77Y2L
- Condition: Separated
- Location: Mlg Tire
- Part time: 1 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TIRE TUBE 6.00X6 AERO CLASSIC. PIPER PA28R-200 TAXIED FROM AIRCRAFT HANGAR TO HOLD SHORT RWY25 KAKR. AFTER ENGINE RUN-UP LEFT MAIN WAS FLAT. INSPECTION FOUND NO OUTER TIRE DAMAGE OR PUNCTURE MARKS. REMOVED TUBE TO DISCOVER TUBE SEPARATION 2 O'CLOCK ON THE AFT SIDE OF TUBE APPROXIMATELY 1/4" IN LENGTH LOCATED ALONG A SEAM. TUBE DATE OF MANUFACTURE WAS APRIL 13 2023.  PURCHASED LESS THAN 4 MONTHS AGO AND INSTALLED MARCH 29 2024. TUBE WAS VERY SOFT AND EASY TO RIP WITH YOUR FINGERS. NO OTHER KNOW CHEMICALS WERE USED IN MOUNTING AND OR INFLATING TIRE / TUBE ASSY.
